Clonidine And Shortness Of BreathUpdated
I have been taking clonidine for two weeks and have shortness of breath. I run up the stairs and can barely breathe. Is this normal?
Hi Captain. According to Medline Plus, difficulty breathing is listed as one of the more serious side effects of Clonidine. It is recommended that you let your doctor know so that they can determine how severe the side effects are in your case, and whether changing drugs might be a good idea.
" Some side effects can be serious. If you experience any of the following symptoms, call your doctor immediately or get emergency medical treatment:
- swelling of the face, throat, tongue, lips, eyes, hands, feet, ankles, or lower legs
- difficulty swallowing or breathing
- hoarseness "
Yes, that's one of the side effects, also orthostatic hypotension, which means when you get up after laying down for a while you will feel dizzy, etc.. because of a drop in your blood pressure. Clonidine has other uses besides hypertension. Opiate withdrawal is one. Good luck.
I have been taking Brilinta for since the last week in April, the normal 2 times daily tablets. I have developed a sever...3 REPLIES
Has anyone else experienced notably increased shortness of breath attributed to Multaq? ## Multaq contains the active in...10 REPLIES
Since being on Vimpat, I have gotten shortness of breath (SoB), when ever I do any exercise, walking 3 blocks required a...1 REPLY
My boyfriend began taking Eliquis in March for AFIB. (He is 68.) Right away he wasn't himself. He gets short of brea...75 REPLIES
I had a PE two years ago, and was put on Xarelto, once I started my normal everyday things again and felt stronger I wou...2 REPLIES
I have received at least four Jevtana infusions and my onconologist is letting me rest now. I have many of the side effe...2 REPLIES
I’ve been on Pristiq for about a year going from 50 mg up to 100. I’ve been having issues with shortness of ...1 REPLY
I have been taking losartan for a few months and i am experiencing shortness of breath, swollen nasal passages and dry t...3 REPLIES
I am having shortness of breath and swelling in my left foot. Could these be side effects of my medication? ## What medi...2 REPLIES
I have had a aortic valve replacement and a single bypass. Consultant has said the operation was a success. However I...2 REPLIES